# SDR YENA2020020430138

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9657RP
- Condition: Mismanufactured
- Location: Pax Door
- Part time: 56,714 hours, 20,125 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED SLIDE DOOR 831; (REF AEROMAN NR 2019 398007 WO 2019 341/1) R & R SERVICEABLE ESCAPE SLIDE DOOR 831 IAW AMM 25-62-44-900-007-A
